Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 18 found articles
 
 
  Asymptotics of the eigenvalues of elliptic systems with fast oscillating coefficients
 
 
Title: Asymptotics of the eigenvalues of elliptic systems with fast oscillating coefficients
Author: Borisov, D. I.
Appeared in: Proceedings of the Steklov Institute of Mathematics
Paging: Volume 2007 (2007) nr. 2 pages S35-S45
Year: 2007
Contents:
Publisher: Nauka/Interperiodica, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands